Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 241, NWS Dodge City, KS

September 3, 20094 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 3, 2009, 7:40 PM CDT for 4 counties in Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2009, 7:40 PM CDT (00:40 UTC)
Expired
Sep 3, 2009, 8:30 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Finney County, KS, Grant County, KS, Haskell County, KS, Kearny County, KS

The radar

The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 7:51 PM CDTHAIL 1.756 Wsw Plymell, KSTHE HAIL BROKE OUT A STORM WINDOW ON THE WEST SIDE OF THE HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
2135 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 040040
SVRDDC
KSC055-067-081-093-040130-
/O.NEW.KDDC.SV.W.0241.090904T0040Z-090904T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
740 PM CDT THU SEP 3 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
  NORTHEASTERN GRANT COUNTY IN SOUTHWEST KANSAS.
  HASKELL COUNTY IN SOUTHWEST KANSAS.
  SOUTHEASTERN KEARNY COUNTY IN SOUTHWEST KANSAS.

* UNTIL 830 PM CDT

* AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES NORTH OF RYUS...OR 12 MILES NORTHEAST OF HICKOK...MOVING
  SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RYUS...
  SUBLETTE...
  RURAL RESIDENCES OF HASKELL...NORTHEASTERN GRANT...SOUTHEASTERN
  KEARNY AND SOUTHWESTERN FINNEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3771 10066 3740 10067 3750 10118 3785 10119
TIME...MOT...LOC 0040Z 301DEG 12KT 3771 10112

$$

WRIGHT
2 follow-up statements
000 
WWUS53 KDDC 040113
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
813 PM CDT THU SEP 3 2009

KSC067-093-040124-
/O.CAN.KDDC.SV.W.0241.000000T0000Z-090904T0130Z/
KEARNY KS-GRANT KS-
813 PM CDT THU SEP 3 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT AND
SOUTHEASTERN KEARNY COUNTIES IS CANCELLED...

LAT...LON 3759 10067 3763 10105 3781 10103 3771 10066
      3765 10066
TIME...MOT...LOC 0114Z 301DEG 12KT 3765 10100

$$

KSC055-081-040130-
/O.CON.KDDC.SV.W.0241.000000T0000Z-090904T0130Z/
FINNEY KS-HASKELL KS-
813 PM CDT THU SEP 3 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN HASKELL AND SOUTHWESTERN FINNEY COUNTIES...

AT 813 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED OVER
NORTHWESTERN HASKELL COUNTY...OR 12 MILES NORTHEAST OF RYUS...MOVING
SOUTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3759 10067 3763 10105 3781 10103 3771 10066
      3765 10066
TIME...MOT...LOC 0114Z 301DEG 12KT 3765 10100

$$

WRIGHT
000 
WWUS53 KDDC 040127
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT THU SEP 3 2009

KSC055-081-040137-
/O.EXP.KDDC.SV.W.0241.000000T0000Z-090904T0130Z/
FINNEY KS-HASKELL KS-
827 PM CDT THU SEP 3 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HASKELL AND
SOUTHWESTERN FINNEY COUNTIES EXPIRES AT 830 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHERN HASKELL AND SOUTHWESTERN FINNEY
COUNTIES.

LAT...LON 3759 10067 3763 10105 3781 10103 3771 10066
      3765 10066
TIME...MOT...LOC 0127Z 301DEG 12KT 3763 10095

$$

WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:35 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Sep 3, 2:35 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
235 PM CDT THU SEP 3 2009

.DISCUSSION...

DAYS 1-2...

THE FORECAST CHALLENGE OF THE DAY IS IF AND WHERE WE MAY HAVE ANY
SEVERE STORMS THIS EVENING.

THERE IS A MID AND UPPER LEVEL SHORT WAVE DISTURBANCE OVER EASTERN
NEBRASKA, MOVING SOUTHEAST TOWARD EASTERN KANSAS/MISSOURI.  THIS
UPPER FEATURE WILL SEND A LOWER LEVEL TROUGH BACK THROUGH WESTERN
KANSAS AND DRAG IT THROUGH CENTRAL KANSAS TONIGHT.  THIS TROUGH
WILL SERVE AS A FOCUS BOUNDARY FOR CONVECTION.  SINCE THE UPPER
DYNAMICS STACK UP MORE TO OUR EAST, WILL KEEP WITH THE HIGHER 40
POPS ALONG OUR EAST AND NORTHEAST COUNTIES.  AT THIS TIME, DO NOT
PLAN TO MENTION SEVERE WORDING, AS THE SURFACE CONVERGENCE OF
MOISTURE AND TEMPERATURE GRADIENT FORCES ARE NOT THAT IMPRESSIVE.
SPC IS THINKING SIMILAR THOUGHTS TOWARD SCATTERED SEVERE AT
BEST.  CLOUDS HAVE HUNG AROUND IN PARTS OF OUR EASTERN CWA,
PREVENTING FURTHER DESTABILIZATION OF THE LOWER ATMOSPHERE.  THE COLD
POOL ALOFT ASSOCIATED WITH THE TROUGH MAY BE JUST ENOUGH TO INITIATE
STORMS, BUT IF THEY STAY ELEVATED, HEAVY RAIN AND LARGE HAIL WILL BE
HARD TO COME BY. INSTEAD, THINK SMALL HAIL IS POSSIBLE AS WELL AS
ISOLATED DOWN BURST WINDS.

ON A DIFFERENT NOTE, THERE IS A NORTH-SOUTH ORIENTED TROUGH AT THE
SURFACE ALONG THE COLORADO/KANSAS BORDER.  AT THE SAME TIME,
ALTHOUGH WEAK, THERE IS A LEFT EXIT REGION OF THE UPPER (250 MB) JET
IN THE 40-50 KNOT RANGE OVER NORTHEASTERN COLORADO AND NORTHWEST
KANSAS. THESE TWO FEATURES HAVE COMBINED TO KICK OFF A FEW SHOWERS IN
OUR NORTHWEST CWA THIS AFTERNOON, AND EVEN STRONGER CELLS
FARTHER NORTHWEST IN NORTHEASTERN COLORADO. THE SUPPORT FROM
THIS UPPER JET SHOULD KEEP AT LEAST SCATTERED CONVECTION GOING WELL
INTO THIS EVENING IN OUR WESTERN ZONES.

AS FOR TEMPS AND WINDS, CHANGED VERY LITTLE FROM THE PREVIOUS
PACKAGE.  DO NOT SEE THE TEMPERATURES FALLING MUCH BELOW THE
EXPECTED 03Z DEW POINT LEVELS. CLOUDS WILL BE ON THE INCREASE AND
LIGHT SOUTHEAST TO SOUTH WINDS WILL KEEP THE LOW LEVEL MOISTURE
FIELDS AT EVENING LEVELS. THERE SHOULD BE WEAK SURFACE HIGH PRESSURE
BUILDING IN FROM THE NORTH FRIDAY, SUPPRESSING THE THUNDERSTORM
CHANCES. IT WILL ALSO BE COOL FOR EARLY SEPTEMBER, WITH STRATUS
CLOUDS INHIBITING SOLAR HEATING IN ALL MY CWA, ESPECIALLY THE
NORTHEAST ZONES.  ALL ZONES SHOULD SEE SOME SUN BY LATE AFTERNOON,
WITH THE EAST CLEARING OUT THE LATEST.

KEPT POPS DOWN IN THE SILENT 10 PERCENT RANGE FRIDAY NIGHT.  ANY
ORGANIZED PRECIP ACTIVITY SHOULD BE TO OUR SOUTH, CLOSER TO THE
FRONT.  SATURDAY SHOULD SEE CLEARING FOR MOST LOCATIONS, BUT NOT
MUCH APPRECIABLE WARMING AS THE LIGHT EASTERLY SURFACE FLOW WILL
KEEP A COLD AIR ADVECTION PATTERN IN PLACE.

DAYS 3-7...

MEDIUM RANGE MODELS HAVE COME INTO BETTER AGREEMENT TODAY ON THE
OVERALL PATTERN.  RIDGING IS STILL IN PLACE OVER THE CENTRAL AND
EASTERN CONUS SATURDAY NIGHT AND INTO SUNDAY.  THE ECMWF IS NO
LONGER BRINGING IN ANY WEAK DISTURBANCES IN THE LIGHT FLOW, SO WILL
KEEP POPS VERY LOW THROUGH THE EARLY PART OF THE WORK WEEK.  WITH
THE COOL SFC HIGH MOVING EAST ON SUNDAY AND A LEE TROUGH
REDEVELOPING, WE SHOULD SEE SOME WARMING TEMPERATURES THROUGH MONDAY
AND TUESDAY, SO KEPT HIGHS IN THE MID TO UPPER 80S WITH ONLY SOME
MINOR TWEAKS.  THE ECMWF AND GFS HAVE COME INTO BETTER AGREEMENT ON
EJECTING THE UPPER TROUGH INTO THE NORTHERN PLAINS BY WEDNESDAY,
ALTHOUGH THE CANADIAN IS MORE PROGRESSIVE THAN EITHER OF THESE AND
EJECTS THE SYSTEM OUT ON TUESDAY.  THE SLIGHTLY SLOWER SOLUTION WAS
IN BETTER AGREEMENT WITH THE NCEP AND CANADIAN ENSEMBLE MEANS, SO
WILL LEAN TOWARDS THE TROUGH MOVING THROUGH THEN.  THE MAIN UPPER
FORCING WILL BE WELL TO OUR NORTH, BUT IT SHOULD HELP PUSH A COLD
FRONT DOWN INTO KANSAS SOMETIME ON WEDNESDAY.  TEMPS WILL DEPEND ON
EXACT TIMING AND CLOUDS WHICH ARE VERY UNCERTAIN AT THIS POINT, BUT
DID LOWER HIGHS A BIT IN THE NORTH, AND BUMPED UP POPS ON WEDNESDAY
A BIT.  THE UPPER TROUGH WILL CONTINUE TO MOVE EASTWARD ON THURSDAY,
WITH THE COLD FRONT CONTINUING SOUTH AND HIGH PRESSURE BUILDING IN
BEHIND IT.  LOWERED HIGHS ON THURSDAY A FEW DEGREES WITH STRONG COLD
AIR ADVECTION BEHIND THE FRONT.

&&

.AVIATION...

CONVECTION HAS ALREADY BEGUN TO FIRE IN EASTERN CO AND FAR WESTERN
KS, SO WILL KEEP CB MENTION AT KGCK AND KDDC FOR THIS EVENING.  VFR
CONDITIONS SHOULD CONTINUE THROUGH AT LEAST 06Z.  THERE SHOULD BE
MORE CONVECTION MOVING IN FROM THE NORTHEAST LATER TONIGHT AS THE
MAIN UPPER DISTURBANCE COMES OUT OF EASTERN NEB.  STRATUS WILL ALSO
BE DEVELOPING TOWARDS MORNING WITH LIGHT EASTERLY UPSLOPE WINDS AND
GOOD MOISTURE.  INCLUDED MVFR CEILINGS FOR NOW.  THINK THAT 10 KT
WINDS AND PRECIP MOVING INTO THE AREA WILL PREVENT A LOT OF DENSE
FOG FORMATION, HOWEVER, THERE COULD BE SOME LOCALIZED AREAS THAT GET
DOWN TO IFR OR LOWER.  THINK THAT STRATUS SHOULD CONTINUE TO NEAR
18Z BEFORE SCATTERING OUT FRIDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  80  57  81 /  30  10  10  10
GCK  60  80  56  81 /  30  10  10  10
EHA  61  83  57  83 /  30  10  10  20
LBL  61  83  57  83 /  30  10  10  20
HYS  56  75  56  79 /  40  20  10  10
P28  60  80  59  81 /  40  20  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN12/26/26
Hazardous weather outlook, Sep 3, 4:50 AM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
450 AM CDT THU SEP 3 2009

KSZ030-031-043>046-061>066-074>081-084>090-041000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
450 AM CDT THU SEP 3 2009 /350 AM MDT THU SEP 3 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WEAK COLD FRONT WILL BEGIN TO SLOWLY PUSH SOUTH INTO WESTERN
KANSAS BY THIS AFTERNOON. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL
BOUNDARY LATER THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS
COULD BE FAIRLY STRONG WITH SMALL HAIL AND GUSTY WINDS POSSIBLE.
ALTHOUGH LESS LIKELY, ANY STORM BECOMING SEVERE CANNOT BE
COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...MAINLY EAST OF A LINE FROM GARDEN CITY TO MEADE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

In the hours before

Local storm report, Sep 3, 6:44 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
644 PM CDT THU SEP 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             11 NW JOHNSON CITY      37.68N 101.89W
09/03/2009  E0.75 INCH       STANTON            KS   PUBLIC

0600 PM     HAIL             8 N MANTER              37.64N 101.91W
09/03/2009  E0.75 INCH       STANTON            KS   PUBLIC

&&

GERARD
Local storm report, Sep 3, 6:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
649 PM CDT THU SEP 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             3 N VODA                39.08N 100.02W
09/03/2009  E1.50 INCH       TREGO              KS   PUBLIC

            THE CALLER REPORTED WALNUT SIZE HAIL NEARLY COVERING THE
            GROUND. THE HAIL LASTED FROM 618 TO 628 PM CDT.

&&

BURKE
Special weather statement, Sep 3, 7:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT THU SEP 3 2009

KSZ061-062-074-075-040030-
GRANT-HAMILTON-KEARNY-STANTON-
712 PM CDT THU SEP 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN
STANTON...GRANT...SOUTHEASTERN HAMILTON AND SOUTHERN KEARNY COUNTIES
CANCELED...

THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A THREAT TO LIFE OR
PROPERTY. HEAVY RAIN AND OCCASIONAL LIGHTNING WILL BE POSSIBLE FOR
THE NEXT HOUR OR SO.

LAT...LON 3742 10110 3742 10166 3793 10167 3793 10112
TIME...MOT...LOC 2343Z 347DEG 16KT 3784 10147

WRIGHT
Special weather statement, Sep 3, 7:28 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
728 PM CDT THU SEP 3 2009

KSZ062-063-075-076-040115-
FINNEY-GRANT-HASKELL-KEARNY-
728 PM CDT THU SEP 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...EASTERN KEARNY...
HASKELL AND WESTERN FINNEY COUNTIES...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS...ONE 7 MILES NORTH OF HOLCOMB AND THE OTHER 14
MILES NORTHEAST OF ULYSSES...BOTH MOVING SOUTHEAST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3775 10067 3740 10067 3740 10127 3773 10136
      3785 10118 3824 10118 3813 10068
TIME...MOT...LOC 0026Z 328DEG 14KT 3809 10102

WRIGHT
Local storm report, Sep 3, 7:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT THU SEP 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             8 N GARDEN CITY         38.09N 100.86W
09/03/2009  M1.00 INCH       FINNEY             KS   PUBLIC

&&

DWOLFE
Local storm report, Sep 3, 7:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT THU SEP 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             20 SSW WAKEENEY         38.76N 100.02W
09/03/2009  E1.00 INCH       TREGO              KS   PUBLIC

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:12 PM CDTSpecial Weather StatementDDCGrant18 min
Sep 3, 7:19 PM CDTSevere Thunderstorm WarningDDCNess, Trego56 min
Sep 3, 7:28 PM CDTSpecial Weather StatementDDCFinney, Grant, Haskell47 min
Sep 3, 7:33 PM CDTSevere Thunderstorm WarningDDCFinney, Gray42 min
Sep 3, 7:54 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny40 min
Sep 3, 8:15 PM CDTSpecial Weather StatementDDCNess45 min
Sep 3, 8:22 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell25 min
Sep 3, 9:01 PM CDTSpecial Weather StatementDDCLane44 min
Sep 3, 9:06 PM CDTSevere Thunderstorm WarningDDCStafford39 min
Sep 3, 9:30 PM CDTSpecial Weather StatementDDCScott45 min
Sep 3, 9:39 PM CDTSpecial Weather StatementDDCHodgeman51 min
Sep 3, 9:43 PM CDTSevere Thunderstorm WarningDDCStafford47 min
Sep 3, 9:53 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman22 min
Sep 3, 10:15 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford17 min
Sep 3, 10:20 PM CDTSpecial Weather StatementDDCTrego40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.